American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 168 found      Go to page: < 2 3 4 5 6

[121] Jo W. Heath. There is no exactly $k$-to-$1$ function from any continuum onto $[0,1]$, or any dendrite, with only finitely many discontinuities . Trans. Amer. Math. Soc. 306 (1988) 293-305. MR 927692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[122] R. E. Smithson. On the existence of exactly $(2,1)$ maps . Proc. Amer. Math. Soc. 99 (1987) 577-580. MR 875403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[123] Hidefumi Katsuura and Kenneth R. Kellum. $k$-to-$1$ functions on an arc . Proc. Amer. Math. Soc. 101 (1987) 629-633. MR 911022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[124] Kōichi Tsuda. Metrizability of general ANR . Proc. Amer. Math. Soc. 96 (1986) 375-378. MR 818475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[125] Włodzimierz J. Charatonik. A metric on hyperspaces defined by Whitney maps . Proc. Amer. Math. Soc. 94 (1985) 535-538. MR 787908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[126] Tadeusz Maćkowiak. A universal hereditarily indecomposable continuum . Proc. Amer. Math. Soc. 94 (1985) 167-172. MR 781076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[127] J. J. Charatonik. Mappings of the Sierpi\'nski curve onto itself . Proc. Amer. Math. Soc. 92 (1984) 125-132. MR 749904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[128] S. Miklos. Open retractions on locally connected continua . Proc. Amer. Math. Soc. 91 (1984) 630-632. MR 746103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[129] Juan A. Toledo. Inducible periodic homeomorphisms of tree-like continua . Trans. Amer. Math. Soc. 282 (1984) 77-108. MR 728704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[130] Kōichi Tsuda. A note on \v S\v cepin's theorem . Proc. Amer. Math. Soc. 91 (1984) 167-170. MR 735586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[131] Charles L. Hagopian. No homogeneous tree-like continuum contains an arc . Proc. Amer. Math. Soc. 88 (1983) 560-564. MR 699434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[132] Andrzej Gutek and Charles L. Hagopian. A nonmetric indecomposable homogeneous continuum every proper subcontinuum of which is an arc . Proc. Amer. Math. Soc. 86 (1982) 169-172. MR 663890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[133] Alice Mason, John J. Walsh and David C. Wilson. Inverse limits which are not hereditarily indecomposable . Proc. Amer. Math. Soc. 83 (1981) 403-407. MR 624941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[134] George L. Cain. Properties of $\beta X-X$ for locally connected generalized continua . Proc. Amer. Math. Soc. 79 (1980) 311-315. MR 565361.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[135] Carl Eberhart. Intervals of continua which are Hilbert cubes . Proc. Amer. Math. Soc. 68 (1978) 220-224. MR 480197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[136] Sam B. Nadler. A characterization of locally connected continua by hyperspace retractions . Proc. Amer. Math. Soc. 67 (1977) 167-176. MR 0458378.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[137] Jack T. Goodykoontz. $C(X)$ is not necessarily a retract of $2\sp{X}$ . Proc. Amer. Math. Soc. 67 (1977) 177-178. MR 0458377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[138] Eldon J. Vought. Monotone decompositions of Hausdorff continua . Proc. Amer. Math. Soc. 56 (1976) 371-376. MR 0410693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[139] Michel Smith. A theorem on continuous decompositions of the plane into nonseparating continua . Proc. Amer. Math. Soc. 55 (1976) 221-222. MR 0415558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[140] R. F. Dickman, R. A. McCoy and L. R. Rubin. $C$-separated sets in certain metric spaces . Proc. Amer. Math. Soc. 40 (1973) 285-290. MR 0328882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[141] Charles L. Hagopian. Schlais' theorem extends to $\lambda $ connected plane continua . Proc. Amer. Math. Soc. 40 (1973) 265-267. MR 0317297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[142] Tom Knoblauch. Toroidal arcs are cellular . Proc. Amer. Math. Soc. 35 (1972) 607-610. MR 0303514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[143] J. L. Cornette and B. Lehman. Another locally connected Hausdorff continuum not connected by ordered continua . Proc. Amer. Math. Soc. 35 (1972) 281-284. MR 0307200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[144] C. Wayne Proctor. A characterization of hereditarily indecomposable continua . Proc. Amer. Math. Soc. 34 (1972) 287-289. MR 0295301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[145] Donald E. Bennett. A sufficient condition for countable-set aposyndesis . Proc. Amer. Math. Soc. 32 (1972) 578-584. MR 0293594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[146] Lawrence Fearnley. Classification of all hereditarily indecomposable circularly chainable continua . Trans. Amer. Math. Soc. 168 (1972) 387-401. MR 0296903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[147] Leland E. Rogers. Concerning $n$-mutual aposyndesis in products of continua . Trans. Amer. Math. Soc. 162 (1971) 239-251. MR 0293599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[148] V. W. Adkisson. Plane Peanian continua with unique maps on the sphere and in the plane . Trans. Amer. Math. Soc. 44 (1938) 58-67. MR 1501962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[149] O. H. Hamilton. Fixed points under transformations of continua which are not connected im Kleinen . Trans. Amer. Math. Soc. 44 (1938) 18-24. MR 1501958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[150] R. L. Moore. Concerning essential continua of condensation . Trans. Amer. Math. Soc. 42 (1937) 41-52. MR 1501913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 168 found      Go to page: < 2 3 4 5 6